# SDR COMA9860064

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6229302003
- Condition: Inoperative
- Location: Radar Compt
- Part time: 5,687 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP.  REPLACED THE RTA844.
